MathSciNet Relay Station
MathSciNet bibliographic data
MR2163103 (2006f:54031) 54E52 (03E15 54H05)
Farah, Ilijas; Hrušák, Michael; Martínez Ranero, Carlos Azarel A countable dense homogeneous set of reals of size $\aleph\sb 1$. Fund. Math. 186 (2005), no. 1, 71–77.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement